# SDR FDEA201907231672

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 71,684 hours, 31,819 cycles
- System (JASC): 2760 · Drag Control System
- Part: Rvdt
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS RIGHT AT LIFTOFF.  AIRCRAFT ROLLS 1 UNIT LEFT DURING FLIGHT WHEN THE FLIGHT SPOILERS ARE DEPLOYED.  TROUBLESHOT PER FRMFIM 27-61 FAULT TREE 804, STEP 1 CLEARANCE CHECKS CHECKED NORMAL.  STEP 2  FOUND #7 SPOILER PCA RVDT OUT OF TOLERANCE.  ADJUSTED #7 SPOILER PCA RVDT WITHIN TOLERANCE PER AMM 27-61-00-5.  ALL SPOILER CONTROL MODULES TEST  NORMAL, NO FAULTS FOUND.  PERFORMED DEFLECTION AND  THROW CHECKS PER AMM 27-61-02-2, ALL CHECKS NORMAL.
